# SDR ARWA9610010

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750940503
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED FITTING AT NR 3 PIT FS 1000 AND L21L.  REMOVED AND REPLACED FITTING AT STA 1000 L21L IAW DC-8 SRM 51-1-20D.  PREVIOUSLY FORMED FITTING PER DAC AUTHORIZATION DATED 09-17-96 FILE C1-P63-ATM/154 AND TREATED IAW DC-8 SRM 51-1-8.
